# SDR AALA202111290601

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737*
- Aircraft serial: 29525
- Aircraft time: 62,020 hours, 25,804 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481053
- Part serial: UNIT251
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 62,019 hours, 25,804 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON PRE FLIGHT, CAPTAIN'S SLIDING WINDSHIELD FOUND CRACKED. REPLACED #2 LEFT CAPTAIN WINDOW ASSEMBLY PER JOB CARD 08C21156002.
